# SDR AALA202203258096

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N909NN
- Make and model: Boeing 737*
- Aircraft serial: 31159
- Aircraft time: 27,931 hours, 11,633 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Condition: Stripped
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND R1 DOOR SLIDE SECURING SCREW LOOSE AND STRIPPED. INSTALLED R1 DOOR SLIDE FORWARD MOUNTING SCREW PER AMM 25-66-01-400-803.
